Our expert says:
I can't really judge because I don't have the ingredients list for either of these over-the-counter products. However if you are already experiencing insomnia, then I presume that one or both products contain ingredients like synephrine which can cause a whole list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Other ingredients like caffeine, guarana, and bitter orange extract will also make you jittery and prevent sleep. Rather use a low-fat high-fibre diet and plenty of regular exercise to lose your weight without harming your health.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.